Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BSMaSS > Volume 10 > Existence of Poluet Numbers in Square Form
< Back to Volume

Existence of Poluet Numbers in Square Form

Full Text PDF

Abstract:

In this paper, we will introduce theorem, which will generate Fermat Pseudo primes in different base system. Also, by fixing base-2, we find first poulet number and we show the first square type poulet number by suitable example and theorem.

Info:

Periodical:
The Bulletin of Society for Mathematical Services and Standards (Volume 10)
Pages:
26-30
DOI:
10.18052/www.scipress.com/BSMaSS.10.26
Citation:
D. N. Murty and K. R. R. Gandhi, "Existence of Poluet Numbers in Square Form", The Bulletin of Society for Mathematical Services and Standards, Vol. 10, pp. 26-30, 2014
Online since:
Jun 2014
Export:
Distribution:
References:

Cryptography Engineering: Design Principles and Practical Applications by Niels Ferguson, Bruce Schneier and Tadayoshi Kohn, Wiley Publishing Inc, Canada, (2010).

A Course in Number Theory and Cryptography by NEAL Koblitz, 2nd edition, Springer-Verlag New York, Inc (1994).

17 Lectures on Fermat Numbers: From Number Theory to Geometry by Michal Florian Luca, Lawrence Somer, CMS Books in Mathematics, Springer, (2002).

Elementary Number Theory with Applications by Thomas Koshy, 2nd edition, Elsevier, USA (2007).

http: /people. csail. mit. edu/kuat/courses/dirichlet. pdf.

http: /en. wikipedia. org/wiki/Fermat_pseudoprime.

http: /en. wikipedia. org/wiki/Wieferich_prime.

Show More Hide